Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Meth Oper Res

Search In Journal Title:

Abbravation: Mathematical Methods of Operations Research

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/mana.3211600105

Search In DOI:

ISSN

1432-5217

Search In ISSN:
Search In Title Of Papers:

Performance analysis approximation in a queueing s

Authors: Louiza BoualloucheMedjkoune Djamil Aissani
Publish Date: 2005/10/18
Volume: 63, Issue: 2, Pages: 341-
PDF Link

Abstract

In this work we apply the strong stability method to obtain an estimate for the proximity of the performance measures in the M/G/1 queueing system to the same performance measures in the M/M/1 system under the assumption that the distributions of the service time are close and the arrival flows coincide In addition to the proof of the stability fact for the perturbed M/M/1 queueing system we obtain the inequalities of the stability These results give with precision the error on the queue size stationary distribution due to the approximation For this we elaborate from the obtained theoretical results the STRSTAB algorithm which we execute for a determined queueing system M/Coxian − 2/1 The accuracy of the approach is evaluated by comparison with simulation results


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: